Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Disclosing the radio loudness distribution dichotomy in quasars: an unbiased Monte Carlo approach applied to the SDSS-FIRST quasar sample
Authors: Baloković, M.; Smolčić, V.; Ivezić, Å. ½.; Zamorani, G.; Schinnerer, E.; Kelly, B. C.
Date of Publication (YYYY-MM-DD): 2012
Volume: 759
Issue / Number: 1
Start Page: id. 30
Document Type: Article
ID: 661097.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.